# SDR AALA202509223492

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 34,327 hours, 14,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 10WL DISPLAYED DURING SYSTEM TEST. MAINTENANCE ISOLATED THE ISSUE TO THE L1 DOOR SLIDE ASSEMBLY, REPLACED THE SLIDE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025010 WITH NO FAULTS NOTED.
